# SDR VNAA2011042800019

- Difficulty date: April 23, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 16,738 hours, 17,422 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 601R33038963
- Part serial: 3527905
- Condition: Damaged
- Location: Fuselage
- Part time: 15,821 hours, 16,425 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CLT, CREW REPORTED LIGHTNING STRIKE.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED RADOME, LOWER VHF ANTENNA, RIGHT LANDING LIGHT, FCC NR 1 (FLIGHT CONTROL COMPUTER), LOWER TAIL NAV LIGHT LENS AND RING, AFT DRAIN MAST, RIGHT STROBE POWER SUPPLY AND STATIC DISCHARGERS.  MAINTENANCE REPAIRED BURN MARKS ON RIGHT NOSE GEAR DOOR.  CHECKS WERE PERFORMED.  ALL WORK WAS ACCOMPLISHED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
